On the maximal p-extensions of real quadratic fields unramified outside p

Keiichi Komatsu

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)240-247
Number of pages8
JournalJournal of Algebra
Volume123
Issue number1
DOIs
Publication statusPublished - 1989 May 15
Externally publishedYes

Fingerprint

Real Quadratic Fields

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On the maximal p-extensions of real quadratic fields unramified outside p. / Komatsu, Keiichi.

In: Journal of Algebra, Vol. 123, No. 1, 15.05.1989, p. 240-247.

Research output: Contribution to journalArticle

Komatsu, Keiichi. / On the maximal p-extensions of real quadratic fields unramified outside p. In: Journal of Algebra. 1989 ; Vol. 123, No. 1. pp. 240-247.
@article{f7bcf41d14c842ca888fe0be620e8f5f,
title = "On the maximal p-extensions of real quadratic fields unramified outside p",
author = "Keiichi Komatsu",
year = "1989",
month = "5",
day = "15",
doi = "10.1016/0021-8693(89)90045-8",
language = "English",
volume = "123",
pages = "240--247",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - On the maximal p-extensions of real quadratic fields unramified outside p

AU - Komatsu, Keiichi

PY - 1989/5/15

Y1 - 1989/5/15

UR - http://www.scopus.com/inward/record.url?scp=42949122381&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=42949122381&partnerID=8YFLogxK

U2 - 10.1016/0021-8693(89)90045-8

DO - 10.1016/0021-8693(89)90045-8

M3 - Article

VL - 123

SP - 240

EP - 247

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 1

ER -